# SDR DALA1140329861

- Difficulty date: May 20, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOUNTING TRACK FOR RIGHT AFT LAVATORY AT STA 1174, RBL 25.  REMOVED MOUNTING TRACK FROM IAW DC9 SRM 51-30-2 & DC9 SRM 51-30-5, PAR 8, FIG 16, FABBED INTERCOSTAL PER REF DWG 94FS481223.  TREATED AND PRIMED MOUNTING TRACK AS PER DC9 SRM 51-10-3.  LOCATED AND DRILLED HOLES IAW DWG 94FS481223.  INST PER DC9 SRM 51-30-2, AND SRM 51-30-5,  AND DWG 99FS634222.
